# SDR 200200217

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 340, STR 26R FLOORBOARD SUPPORT ANGLE IS CRACKED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED REPAIR PARTS PER B747 SRM 51-40-04, 51-10-01, 51-30-05, 51-10-02  AND B747 SOPM 20-41-02.
